# SDR QXEA200400203

- Difficulty date: March 9, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 6,012 hours, 6,759 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471525
- Part serial: 03020469
- Condition: Out Of Tolerance
- Location: Nlg
- Part time: 2,319 hours, 2,497 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2333 - THE AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE LANDING GEAR FAILED TO RETRACT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE PSEU FAULT NW CENTERING FAULT 1.  THE NOSE WHEEL CENTERING PROX SENSOR SHOWS BETWEEN TOO FAR AND FAR WITH THE NOSE LANDING GEAR AT CENTER.  THE RVDT, AND STEERING HARNESS WAS REPLACED AND THE NOSE WHEEL STEERING SYSTEM WAS RIGGED.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
